Bipartite partial duals and circuits in medial graphs. / Huggett, Stephen; Moffatt, Iain.

In: Combinatorica, Vol. 33, No. 2, 04.2013, p. 231-252.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Bipartite partial duals and circuits in medial graphs. / Huggett, Stephen; Moffatt, Iain.

In: Combinatorica, Vol. 33, No. 2, 04.2013, p. 231-252.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Huggett, Stephen ; Moffatt, Iain. / Bipartite partial duals and circuits in medial graphs. In: Combinatorica. 2013 ; Vol. 33, No. 2. pp. 231-252.

BibTeX

@article{ef968a237dce4ba9be5b2c0cacececaa,
title = "Bipartite partial duals and circuits in medial graphs",
author = "Stephen Huggett and Iain Moffatt",
note = "v2: minor changes. To appear in Combinatorica",
year = "2013",
month = apr,
doi = "10.1007/s00493-013-2850-0",
language = "English",
volume = "33",
pages = "231--252",
journal = "Combinatorica",
issn = "0209-9683",
publisher = "Janos Bolyai Mathematical Society",
number = "2",

}

RIS

TY - JOUR

T1 - Bipartite partial duals and circuits in medial graphs

AU - Huggett, Stephen

AU - Moffatt, Iain

N1 - v2: minor changes. To appear in Combinatorica

PY - 2013/4

Y1 - 2013/4

U2 - 10.1007/s00493-013-2850-0

DO - 10.1007/s00493-013-2850-0

M3 - Article

VL - 33

SP - 231

EP - 252

JO - Combinatorica

JF - Combinatorica

SN - 0209-9683

IS - 2

ER -